# SDR K11A2012102529001

- Difficulty date: September 20, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 36,020 hours, 19,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE WEB AND ANGLE DAMAGED AT BS 970 TO 990 STRINGER 30 RIGHT (NR 49132).
